# SDR LR7A2011040600173

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 45,824 hours, 26,749 cycles
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 3S060DR113A1
- Part serial: 6633894
- Condition: Overheated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ON CLIMB OUT, FLIGHT CREW NOTED SMOKE COMING FROM THE NR 3 VOLTAGE REGULATOR. ISOLATED IAW QRH, RETURNED TO DEPARTURE AND LANDED.  REPAIR ACCOMPLISHED BY REPLACING NR 3 GENERATOR, VOLTAGE REGULATOR, AND GENERATOR CONTROL PANEL IAW LOCKHEED SMP581 24-20.
